• You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open

Does Ozempic make you tired?

M

Mimi1

New Member
Premium Member
Dec 9, 2020
1
0
3
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
659
546
113
Mimi1 said:
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
Hi @Mimi1!
I feel your pain, tiredness or exhaustion take place while you are using weight loss medications, but I'd expected this at the beginning...in your case you have been using it for some time already so, my guess check your vitamin levels maybe? Like group B and vitamin D (the one we usually get from sunlight). Seriously, if you have low levels of them your condition like lack of energy might be caused by this deficiency. Not to mention you exercise (which is great! keep doing it please). My second guess: you're not eating enough. I know it might sound strange since you are trying to lose weight and your main intention is to lower the calorie intake, but sometimes people tend to starve themselves trying to achieve as much weight loss as possible in the shortest time. Just make sure you have 3 to 4 small meals (low calorie but more frequently) and you'll see the difference! Your energy levels should increase and you will feel better. And drink more water!
I hope I was helpful and wish you to achieve your goal with no side effects!
 
  • Like
Reactions: Dre
SwitLove

SwitLove

New Member
Premium Member
Mar 27, 2020
4
2
3
Australia
Mimi1 said:
Hi everybody I’ve been using Ozempic and Metformin for 6 weeks, and halfway through the week 2 of Metabolic reset. I started noticing that I get tired and exhausted pretty often, even if I've had a full night's sleep. Usually, I exercise in the morning and it’s getting harder because of the fatigue and nausea, even feeling a little dizzy sometimes. I just increased to the 0.5mg of Ozempic dose 2 weeks ago and I am noticing a big difference in terms of reduced appetite and have dropped 4 kilos overall and about 2 kg in the past week! Increasing the dosage has made a big difference but now I am so tired. So is it because of Ozempic? Does Ozempic cause fatigue? And will this get any better? I am afraid to consider a future dosage increase to 1.0mg or beyond. Can anyone share some experience? Thanks!
Long story short...I was very tired too on ozempic injections, though was also losing weight quite fast. I thought it was just me and my coach seemed surprised as well. I upped my calories and added more fats in (cheese to be exact) and it helped perk me up a bit. Btw I must say I didn’t include much carbs in my diet, so it wasn’t like a sugar withdrawal it was just total exhaustion. Moving up next dose to Ozempic 1.0 mg in a few days and will follow back up on how that goes…
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
234
136
43
Hello, dear @Mimi1! You are not alone who feel tired when on Ozempic. To tell the truth, not only Ozempic can make you tired, it's about all the weight loss drugs. But it doesn't happen very often as insomnia, for example.
The drug controls your blood sugar levels. The lack of energy may last for 12 weeks.
 

Similar threads

M
Replies
9
Views
325
StacyB
W
Replies
1
Views
256
S
R
Replies
1
Views
390
Justkati
J
M
Replies
2
Views
462
tanyaBurton
T